# SDR HALA2012030700108

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 38,443 hours, 7,171 cycles
- Engine: Pwa PW4060
- Engine time: 32,418 hours, 6,005 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BIRD STRIKE UPON LANDING.  ENGINE CHANGE IN WORK.
